# SDR ERAA078460

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 13,915 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Worn
- Location: Gearbox
- Part time: 6,891 hours, 9,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.  FOUND ROLLER ON 2 1/2 BEARING DAMAGED.  GEARBOX PN 6894171 SN CAG-39145 INSTALLED.  REPAIRED GEARBOX PN 6894171, SN CAG-23194.  GEASHAFT DAMAGED, PN E23031922, SN CI-21-536, O/H OIL CHECK VALVE PN 23031856. ACTION TAKEN:  INSTALLED REPAIRED GEARBOX PN 6894171, SN CAG-23194, INSTALLED NEW GEAR SHAFT, P/N E63031922, SN DG14-147, INSTALLED NEW CHECK VALVE PN 23069740.
